MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)

C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refz2376 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (refz2376) have been reported from the same facility.
 
Event or Problem Description
It was reported the midline was leaking at the insertion site.Additional info.Received: at what point during device use was the leak discovered (i.E.Insertion, infusion, removal)was the catheter fracture internal to the patient or external? infusion.What was infusion when the leak was discovered? meropenem.Any patient symptoms related to fluid leak? no.Was the catheter removed? was a new catheter placed? yes and yes.What type of catheter securement was utilized? statlock.What type of catheter securement was utilized? midline.Explant date: unsure do to patient being outpatient and home care was managing line.Was there any patient harm reported? no.

Brand Name
BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14584208
Report Number3006260740-2022-02076
Device Sequence Number14012881
Product Code PND
UDI-Device Identifier00801741141126
UDI-Public(01)00801741141126
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000756
Device Lot NumberREFZ2376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown